MathSciNet Relay Station
MathSciNet bibliographic data
MR2390913 (2009h:41006) 41A10 (33D15 41A25 41A36)
Wang, Heping Properties of convergence for $\omega,q$-Bernstein polynomials. J. Math. Anal. Appl. 340 (2008), no. 2, 1096–1108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement